So they started me on this at 10mg. I can't explain how tired i get. And its about two hours after i take it and lasts for about the next four hours. I can't keep my eyes open. Its like when you close your eyes your real dizzy. Wouldn't even think of driving. Why does it do this after a couple hours. I can't feel it during night. But the day time really bothers me. Oh they even dropped dosage to 5 . In morning and at night. I have been on like 20 pills for depression was really hoping this one would work. But i can't function for several hours during day. Then start feeling like the fog has lifted and its time to take nightly dose???
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is ther anything that can help besides reatis for dry eyes. I use it twice a day for 2 yrs plus eye?
Posted 1 Jun 2013 • 2 answers
Posted 16 Jun 2013 • 2 answers
Posted 2 Nov 2015 • 3 answers
Posted 21 Dec 2015 • 0 answers
Posted 17 Nov 2016 • 0 answers